It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-13-2007, 03:50 PM   #1
Member
(female)
 
Join Date: Nov 2007
Location: NY
Posts: 65
daiseyjane36 HB User
quick question

I was addicted to vic's before and went through w/d pretty bad for 2 weeks.The worst part was not being able to sleep.Well dumb me started again and have been taking 5/500 a day for about a month and a half.Well I haven't had any for 1 week today.I have been really really cold,going to the bathroom alot and can't seem to keep food down.Im not sure if I'm withdrawing because I am sleeping fine and other than going to the bathroom alot and being cold I feel ok.This is not the hell I went through before.Could this be w/d?

 
Old 11-13-2007, 05:52 PM   #2
Veteran
(female)
 
Join Date: May 2007
Location: cleveland, ohio, usa
Posts: 442
oh-notagain HB User
Re: quick question

Welcome to the board daiseyjane36!!!
Please thank God that you didnt get it so bad this time !!!! Try going to na or aa or some kind of support to help you stay off of them this time.... you were lucky, it might be worse if you started again...
please stick around a bit, this board helps too !!

take care,

michelle

Last edited by oh-notagain; 11-13-2007 at 05:53 PM.

 
Sponsors Lightbulb
   
Old 11-14-2007, 02:44 PM   #3
Member
(female)
 
Join Date: Nov 2007
Location: NY
Posts: 65
daiseyjane36 HB User
Re: quick question

Thanks!Iam Thanking God trust me.Im just not sure if this is w/d or a virus.The last time I was so so very sick and couldn't sleep for two weeks.I still go to the bathroom right after I eat ,so food is not staying in my system at all and I do have minor chills but thats about it.

 
Old 11-14-2007, 03:17 PM   #4
Senior Veteran
(female)
 
Join Date: Sep 2007
Location: USA
Posts: 842
granny0 HB User
Re: quick question

Hey Daisy,
Sounds exactly like my withdrawal. I also ran a low grade fever for a week. Had major fatigue so maybe that's why you're sleeping well. Were you taking more and for a longer period of time previously? Maybe that's why this w/d is not as bad. Sure sounds like w/d to me. You'll feel better soon but prepare for depression. I don't know if you went thru that last time but it sure hit me hard after the physical w/d was over. It's been over 2 months for me. I still freeze all the time and am taking Lexapro for depression. As for the freezing, I'm one of those people that are always cold and the weather is starting to get colder around here, but it was definately worse with the w/d. Hang in there and stay away from the pills.
Best wishes,
JB

 
Old 11-14-2007, 03:34 PM   #5
Member
(female)
 
Join Date: Nov 2007
Location: NY
Posts: 65
daiseyjane36 HB User
Re: quick question

Thanks granny.Yes the last time I went through this I had been on them for almost a year.Im cold all the time too and we just moved near Buffalo Ny so it is really starting to get cold here.If only we moved to Hawaii!!!LOL!I did have a little depression last time but not too bad,I have two boys a hubby and a golden who all run me ragged so I don't have much time to be depressed or maybe I am but don't have enough time to think about it.Cold crappy weather is depressing thats for sure.Im just really mad at myself for starting them crappy pills again,man can I be dumb at times.I think I started again because we moved and I needed the extra energy and they are so easy to get around here.The last time the w/d's were so bad you think I would have learned.Im going to look in the paper and see if I can find a na meeting to go to.It's worth a shot.Thanks alot and have a great night.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
quick question iwanttobefree Relationship Health 8 01-14-2008 01:35 PM
Quick question before tomorrow, please Midwest? Reece? Lori123 Thyroid Disorders 22 01-04-2008 07:12 PM
Quick reply buttons? seaturtle Registration/Membership/Site Problems 1 11-07-2007 05:11 PM
Quick question...newbie here cdmo98 Lymphomas 4 04-11-2007 04:46 PM
Palmar Hyperhidrosis (Last Quick Question) SweetSixteen General Health 0 01-19-2006 04:54 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (108), reachout (100), Wendy88 (36), second go (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!